Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Weak-type weights and normable Lorentz spaces


Authors: María J. Carro, Alejandro García del Amo and Javier Soria
Journal: Proc. Amer. Math. Soc. 124 (1996), 849-857
MSC (1991): Primary 42B25, 46E30
MathSciNet review: 1307501
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Lorentz space $ \Lambda ^1(w)$ is a Banach space if and only if the Hardy-Littlewood maximal operator $M$ satisfies a certain weak-type estimate. We also consider the case of general measures. Finally, we study some properties of several indices associated to these spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B25, 46E30

Retrieve articles in all journals with MSC (1991): 42B25, 46E30


Additional Information

María J. Carro
Affiliation: Departamento Matemàtica Aplicada i Anàlisi, Universidad de Barcelona, 08071 Barcelona, Spain
Email: carro@cerber.mat.ub.es

Alejandro García del Amo
Affiliation: Departamento Análisis Matemático, Facultad de Ciencias, Matemáticas, Universidad Complutense, 28040 Madrid, Spain
Address at time of publication: Departamento Matemática Pura y Aplicada, Facultad de Ciencias, Universidad de Salamanca, 37008 Salamanca, Spain
Email: garciada@mat.ucm.es

Javier Soria
Affiliation: Departamento Matemàtica Aplicada i Anàlisi, Universidad de Barcelona, 08071 Barcelona, Spain
Email: soria@cerber.mat.ub.es

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03214-5
PII: S 0002-9939(96)03214-5
Received by editor(s): September 14, 1994
Additional Notes: The first and third authors were partially supported by DGICYT PB94–0879. \endgraf The second author was partially supported by DGICYT PB94–0243.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society